# SDR SWAA2013011611463

- Difficulty date: December 13, 2012
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BETWEEN 294.5 TO BS 303.9 AT LEVEL OF STR 23L.  REPLACED ANGLE LOCATED BETWEEN BS 294.5 TO BS 303.9 AT LEVEL STR 13L IAW SRM B737-300 51-10-02 AND DRAWING 65-17684.
